# SDR ASAA2021051534824

- Difficulty date: May 15, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 22,778 hours, 7,179 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RF32587
- Condition: Faulted
- Location: Nr 1 Fuel System
- Part time: 5,838 hours, 1,706 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, #1 ENG FUEL FILTER BYPASS LIGHT ILLUMINATED. GROUNDED - YES. PER SEAMC R/R FUEL FILTER REF B737-900 AMM 73-11-02, NO LEAKS NOTED, FILTER BYPASS ILLUMINATED DURING ENGINE RUN. PERFORMED B737-900 FIM 73-05 TASK 801 FOUND FILTER BYPASS STATUS CLOGGED AND NO SIGNALS DISAGREE MAINTENANCE MESSAGES, R/R FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REF AMM 73-34-01, NO LEAKS NOTED, LIGHT DID NOT ILLUMINATE DURING ENGINE RUN.
